# SDR AALA201912053908

- Difficulty date: December 2, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 21,763 hours, 8,905 cycles
- Engine: Cfmint CFM567B242
- Engine time: 21,768 hours, 8,907 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: QA06422ISS1
- Condition: Clogged
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RIGHT ENGINE INDICATED LOW OIL PRESSURE AND QUANTITY. ENGINE SHUT DOWN IAW QRH. OIL QTY READ 0 AND OIL PRESSURE WAS IN RED BAND. LOW PRESSURE LIGHT WAS INTERMITTENT. MAINTENANCE PERFORMED POWER ASSURANCE CHECK- CHECKED OK, TEST 5 IAW AMM 71-00-00. NO FINDINGS DURING BORSCOPE OF OIL SCAVENGE TUBE IAW AMM 79-00-00-200-804-F00. RH ENG FWD SUMP SCAVENGE SCREEN HAD TEFLON FINDINGS. FLUSHED ENGINE OIL IAW AMM 12-13-11, AND CHANGED SCAVENGE OIL FILTER AND OIL SUPPLY FILTER. OK FOR SERVICE.
